Prescribing the binary digits of squarefree numbers and quadratic residues (bibtex)
by Rainer Dietmann, Christian Elsholtz, Igor E. Shparlinski
Reference:
Rainer Dietmann, Christian Elsholtz, Igor E. Shparlinski, Prescribing the binary digits of squarefree numbers and quadratic residues, Trans. Amer. Math. Soc., 369, 8369-8388, (2017).
Bibtex Entry:
@article{elsholtz_dietmann_shparlinski,
  author = {Dietmann, Rainer and Elsholtz, Christian and Shparlinski, Igor E.},
  title = {Prescribing the binary digits of squarefree numbers
		and quadratic residues },
  journal = "Trans. Amer. Math. Soc.",
  year = {2017},
  volume = 369,
  pages = "8369-8388",
  arxiv = {1601.04754},
  doi = "10.1090/tran/6903",
  mrnumber = "3710628",
}